Re: Feeling better…..maybe there is hope


Monday, Feb 28, 2005

Re: Feeling better…..maybe there is hope

Posted by Josi on 10/18/04 at 01:05 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

Hi, I was reading about the side effects of weaning off effexor. I am 30 years old and I’ve been taking effexor for 1 year and 8 months, and the truth is that I am ready to get off of it. My husband is in Iraq and I want to get ready to have a family as soon as he returns. I do not want to be on any medications during my pregnancy, but unfortunatly when I have tried to get off I get horrible headaches and feel like I have a horrible hangover. I can’t even move my eyes without feeling dizzy. I read about the product you mentioned from GNC. Can you please tell me the name of the product. Thank you so much.

Sincerely,

josi


Replies
Posted By # Date & Time

Re:
Susan 0 10/29/04 07:26 AM


Submit Your Reply
Your Name
Your Email
Topic
Message